# SDR I5EA2013072200002

- Difficulty date: June 26, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 52,976 hours, 37,302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S283T00873
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  DISCOVERED L1 DOOR EXTERNAL EMERGENCY LIGHT WAS NOT OPERATING.  LIGHT ASSY WAS REPLACED WITH A SUCCESSFUL FUNCTIONAL CHECK.
